# SDR MASA2018110911511

- Difficulty date: November 9, 2018
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 34,794 hours, 28,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11 EMERGENCY FLOOD LT INOP
PLACED ON MEL
